Loading [MathJax]/jax/output/HTML-CSS/config.js

An inequality wich arises in the absence of the mountain pass geometry

Abstract

An integral inequality is deduced from the negation of the geometrical condition in the bounded mountain pass theorem of Schechter, in a situation where this theorem does not apply. Also two localization results of non-zero solutions to a superlinear boundary value problem are established.

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Integral inequality, Mountain pass theorem, Laplacean, Boundary value problem, Sobolev space.

Paper coordinates

Radu Precup, An inequality wich arises in the absence of the mountain pass geometry, Journal of Inequalities in Pure and Applied Mathematics http://jipam.vu.edu.au/ Volume 3, Issue 3, Article 32, 2002

PDF

About this paper

Journal

Journal of Inequalities in Pure and Applied Mathematics

Publisher Name
DOI
Print ISSN

14435756

Online ISSN

MR 1917791, Zbl 1010.26013

google scholar link

2002

Related Posts